Aa
A
A
A
Close
Heart Disease Community
20.1k Members
Avatar universal

Your interpretation would be really helpful

Hi, as some of you know I've had a bad time recently of ectopics and also what I call 'complicated ectopics' where maybe 2 or even 3 happen.  Actually what it feels like is though my heart is going at a normal rhythm and then 'BAM, BAM, BAM, BAM,' then normal rhythm again.

It's almost like my heart is trying to scare me!  It last about 3 second and doesn't happen often, the ectopics are happening a lot.

I went to the ER the other day because my heart was feeling so active, speeding up, slowing down, not in a major way, it was subtle but I was really aware of it and there were ectopics going off like fireworks.

Also I get this feeling in my heart that tells me ectopics are more likely sometimes.  So I know beforehand that they're going to happen because my heart 'feels funny.'  Can this happen with ectopics and is it normal?

My regular doctor told me that I don't need any further tests and that I need to see a counsellor.  I'm ok with that, I'm going to go.  I want this to be anxiety.  But I know that the heart symptoms came first and it's hard to relax when your chest feels weird most of the time.

Anyway at the ER they said my ECG was fine (though I heard lots of talking outside my cubicle and the words 'not pitch perfect' and 'x-ray.'  Which I'm worried might have been about me)

I find it very hard to believe that my symptoms are caused by anxiety, though I accept I'm terrified by them.  The symptoms came first.  There's lots I could be doing than worrying about my heart, so much I want to do, but the symptoms intrude upon everything.

3 normal ecg's in the last couple of months.  If there was something really strange going on, would it most likely have shown up on an ecg?  Or does it actually have to be happening to show up?

I've lowered my dose of levothyroxine for a while and increased my beta blocker, I am desperate for respite from these symptoms.  I've only made a tiny change but over the last 3 days I keep getting dizzy 'zaps' in my head.  Nothing major, but it's a new symptom.  Perhaps a side effect of the increase in beta blocker?  I'm worried its a prelude to blackouts, because I've been told blackouts are a red flag.  But that's probably anxiety again.

I'm waiting to get an echo.  Any thoughts you have are welcome, any at all.  If you think it's anxiety that's fine, I want it to be, but I'd like to know why I'm getting such odd sensations in my chest (slow 'staccato' heart beats sometimes and feeling like my chest has gone hollow and then if I move I get ectopics).  I'm wondering if it's all vagal nerve mediated as a lot of it happens around breakfast and dinner, or if I bend or twist and there is pressure on a certain part of my stomach.

Thanks for reading.
1 Responses
Avatar universal
By the way, I'm allowed to make small changes to my medication.  It's been agreed by the doctor.  Thanks
Have an Answer?
Top Heart Disease Answerers
159619 tn?1538184537
Salt Lake City, UT
11548417 tn?1506084164
Netherlands
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is a low-fat diet really that heart healthy after all? James D. Nicolantonio, PharmD, urges us to reconsider decades-long dietary guidelines.
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Fish oil, folic acid, vitamin C. Find out if these supplements are heart-healthy or overhyped.
Learn what happens before, during and after a heart attack occurs.
What are the pros and cons of taking fish oil for heart health? Find out in this article from Missouri Medicine.
How to lower your heart attack risk.